# SDR DALA2023082806939

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS AT CUSP WEB STA X=60 BTW STA Y=375 TO STA Y=380 AND STA Y=797 TO STA Y=802 LH SIDE PAX CABIN IN REFERENCE NRC 0323. SUMMARY OF NRC 00439: CORROSION LEVEL 2. WEB STA X=60 BTW STA Y=375 TO STA Y=380 AND STA Y=797 TO STA Y=802 LH WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 FIG. 203 AND FIG. 207. (LP #2937062)
